REAL

Items where Author is "Szabó-Solticzky, András Dávid"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Szabó-Solticzky, András Dávid and Berthouze, Luc and Kiss, István Zoltán and Simon L., Péter (2015) Oscillating epidemics in a dynamic network model: stochastic and mean-field analysis. JOURNAL OF MATHEMATICAL BIOLOGY. pp. 1-24. ISSN 0303-6812

Szabó-Solticzky, András Dávid and Simon L., Péter (2014) The effect of graph structure on epidemic spread in a class of modified cycle graphs. MATHEMATICAL MODELLING OF NATURAL PHENOMENA, 9 (2). pp. 89-107. ISSN 0973-5348

Szabó-Solticzky, András Dávid and Simon L., Péter (2012) Detailed study of bifurcations in an epidemic model on a dynamic network. DIFFERENTIAL EQUATIONS AND APPLICATIONS, 4. pp. 277-296. ISSN 1847-120X

This list was generated on Fri Mar 28 08:57:13 2025 CET.